RELEASE IN PART B5,B6

B5

B6

B5

From: Valmoro, Lona J < ValmoroLJ@state.gov> Sent: Monday, January 2, 2012 7:58 AM To: Cc: Abedin, Huma; Hanley, Monica R; Huma Abedin; Valmoro, Lona J Subject: Schedule MS - Happy New Year! Please find below a final draft of tomorrow's schedule. You had mentioned last week a private dinner at 7:30pm as well – we are happy to make reservations if you would like me/Monica to coordinate. 7:35 am **DEPART** Private Residence En route Westchester County Airport [drive time: 15 minutes] 7:50 am **ARRIVE** Westchester County Airport 8:10 am DEPART Westchester County Airport (HPN) via US Airways #3729 En route Washington National Airport (DCA) [flight time: 1 hour, 15 minutes] 9:25 am **ARRIVE** Washington National Airport 9:35 am **DEPART** Washington National Airport En route State Department [drive time: 15 minutes] 9:50 am **ARRIVE** State Department 10:00 am PRESIDENTIAL DAILY BRIEFING 10:10 am Secretary's Office **OFFICE TIME** 10:15 am 12:20 pm Secretary's Office 12:25 pm **DEPART** State Department 12:30 pm 12:30 pm 1:30 pm 1:35 pm En route State Department [drive time: 5 minutes] 1:40 pm **ARRIVE** State Department **OFFICE TIME** 1:45 pm 2:45 pm Secretary's Office 2:45 pm 3:00 pm

